Lucio Scudiero

Data Protection Senior Associate, Legance - Avvocati Associati
ECCP, EuroPrivacy Advisory Board Member
Participe à 13 sessions

Lucio Scudiero practices law at Legance, a top-tier italian law firm, where he holds the position of Senior Associate within the Compliance and Data Protection Dapartment. He is specialized in personal data protection law, EU law and new technologies, with particular focus on the application of Regulation EU / 679/2016 ("GDPR") and Directive 2002/58 / EC ("ePrivacy Directive"). In addition, he regularly advises on electronic identification and trust services as regulated by Regulation 910/2014 ("eIDAS Regulation").

Lucio Scudiero has been involved in legal research activities applied within European Horizon2020 projects, focusing on privacy, IoT, cybersecurity and Smart Cities. He regularly participates in conferences, workshops and virtual seminars as a speaker and is also a lecturer in different Masters for Data Protection Officers. Lucio Scudiero is a member of the EuroPrivacy Advisory Board, and is the Executive Director of Lex Digital, a research center focused on personal data protection, cybersecurity and digital economy.

Sessions auxquelles Lucio Scudiero participe

Mardi 6 juin, 2017

Fuseau horaire: CEST/(GMT+01:00) Paris
2:00 PM
2:00 PM

International Conference Centre of Geneva (CICG) - Room 4

Workshop

Nikolaos Kontinakis, EUROCITIES (Modérateur.rice)

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Modérateur.rice)

International Conference Centre of Geneva (CICG) - Room 7

Workshop

Ovidiu Vermesan, SINTEF (Potentiel.le)

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Potentiel.le)

3:00 PM
3:00 PM

International Conference Centre of Geneva (CICG) - Room 7

Board Meeting

Ovidiu Vermesan, SINTEF (Potentiel.le)

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Potentiel.le)

Mercredi 7 juin, 2017

Fuseau horaire: CEST/(GMT+01:00) Paris
9:00 AM
9:00 AM

International Conference Centre of Geneva (CICG) - Room 7

Board Meeting

Ovidiu Vermesan, SINTEF (Potentiel.le)

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Potentiel.le)

11:15 AM
11:15 AM

International Conference Centre of Geneva (CICG) - Room 7

Board Meeting

Ovidiu Vermesan, SINTEF (Potentiel.le)

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Potentiel.le)

2:00 PM
2:00 PM

International Conference Centre of Geneva (CICG) - Room 7

Workshop

Ovidiu Vermesan, SINTEF (Potentiel.le)

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Potentiel.le)

Jeudi 8 juin, 2017

Fuseau horaire: CEST/(GMT+01:00) Paris
2:45 PM
2:45 PM
GDPR & IoT 1 heure, 2:45 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 3

Dr. Rolf H. Weber, University of Zurich - Faculty of Law (Participant.e)

Luca Bolognini, Italian Institute for Privacy and Data Valorisation (IPP) (Modérateur.rice)

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Participant.e)

Marietje Schaake, European Parliament (Potentiel.le)

Florence Raynal, CNIL (Potentiel.le)

Andrew Charlesworth, University of Bristol (Participant.e)

Andrei Robachevsky (Potentiel.le)

Steve Purser, ENISA (Participant.e)

4:15 PM
4:15 PM
IoT Risk Management 1 heure, 4:15 PM - 5:15 PM

International Conference Centre of Geneva (CICG) - Room 3

Panel

Antonio Kung, Trialog (Participant.e)

Stefano Bianchi, Softeco Sismat (Participant.e)

Christopher Hemmens, Mandat International (Participant.e)

Gyu Myoung Lee, Liverpool John Moores University (Participant.e)

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Modérateur.rice)

Fred Herren, SGS Group Management Ltd (Potentiel.le)

Vendredi 9 juin, 2017

Fuseau horaire: CEST/(GMT+01:00) Paris
9:00 AM
9:00 AM
CREATE-IoT Consortium Meeting 1 heure 45 minutes, 9:00 AM - 10:45 AM

International Conference Centre of Geneva (CICG) - Room 14

Board Meeting

Ovidiu Vermesan, SINTEF (Potentiel.le)

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Potentiel.le)

11:15 AM
11:15 AM
CREATE-IoT Consortium Meeting (Part II) 1 heure 30 minutes, 11:15 AM - 12:45 PM

International Conference Centre of Geneva (CICG) - Room 14

Board Meeting

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Potentiel.le)

Ovidiu Vermesan, SINTEF (Potentiel.le)

2:00 PM
2:00 PM
CREATE-IoT Consortium Meeting (Part III) 1 heure 45 minutes, 2:00 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 14

Board Meeting

Ovidiu Vermesan, SINTEF (Potentiel.le)

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Potentiel.le)

2:30 PM
2:30 PM
Drones, Privacy & Ethics 1 heure, 2:30 PM - 3:30 PM

International Conference Centre of Geneva (CICG) - Room 3

Panel

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Modérateur.rice)

Dr. Rolf H. Weber, University of Zurich - Faculty of Law (Potentiel.le)

Filippo Cavallo, BioRobotics Institute of Scuola Superiore Sant’Anna, (Pisa, Italy) (Potentiel.le)

Elise Latify, Privacy7 (Participant.e)

Dominique Genoud, HES-SO / Agrofly / Datastory (Participant.e)

Selena Nemorin, Department of Media and Communications for the VIRT-EU research project: Values and Ethics in Innovation for Responsible Technology in Europe (Participant.e)

4:00 PM
4:00 PM
CREATE-IoT Consortium Meeting (Part IV) 1 heure 45 minutes, 4:00 PM - 5:45 PM

International Conference Centre of Geneva (CICG) - Room 14

Board Meeting

Ovidiu Vermesan, SINTEF (Potentiel.le)

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Potentiel.le)